MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE

KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE
Model Number 40712035
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the shaver hand piece is getting stuck or did not start at all.No negative impact in state of health reported.

Brand Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Common Device Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23533966
Report Number9610617-2025-02053
Device Sequence Number13017106
Product Code ERL
UDI-Device Identifier04048551409954
UDI-Public04048551409954
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K200318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40712035
Device Catalogue Number40712035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown